# SDR SRAA98B0107

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: Y
- Precautionary procedure: F

## Discrepancy

ON LANDING AT MYU FLIGHT 1902, AIRCRAFT LANDED ON ICY SURFACE AND DEPARTED FROM RUNWAY.  AIRCRAFT SUSTAINED NR 4 ENGINE AND PROP DAMAGE.  DUE TO CONTACT WITH SNOW BANK NR 4 ENGINE FIRE, EXTINGUISHED WITH NR 1 BOTTLE.  AIRCRAFT HAS BEEN REMOVED FROM SNOW BANK AND EVALUATED FOR POST INCIDENT DAMAGE.  INSPECTED NR 4 ENGINE STRUCTURES BY NDT PER J/C 5192 AND 5192-3 NO DEFECTS FOUND.  REPLACED NR 4 ENGINE ASS'Y AND PROP, ALSO INSPECTED THE NR 3 ENGINE AND FOUND NR 3 PROP NICKED. REPLACED NR 3 PROP ASSEMBLY PER SAT J/C 6101, 6102, 6103.  PERFORMED ENGINE RUN UP, OPS CHECKED GOOD.
